×
Home Pop Up
Home > Find Out > shoes can cause allergies

shoes can cause allergies

Shoes can Cause Allergies

Your children suddenly get red spots, itching, and swelling on the skin and toes. These symptoms occur every time they wear shoes. If this keep happening, it is better that you stop them from wearing the same shoes. Because your children may have an allergy to the materials of that footwear.

 

This type of allergy can be classified into contact dermatitis. Contact dermatitis is a reaction that occurs when the skin comes in direct contact with a material or substance that causes allergy. The symptoms can be itching, swelling, and red spots.

 

Associated with the case above, this can occur because the children come into contact with the shoes’ material that make them allergic. The causes can vary. It may be due to the rubber, leather, glue, coloring, and other materials of the shoes.

 

One of the ways to prevent this symptom from occurring is of course by keeping the allergic materials in direct contact from the children. Moms could do this by trying to replace your children’s shoes with different materials or by always putting socks on your children so that their skin does not come into direct contact with the shoes.

 

However, you should remember to pay attention to your children when they are wearing socks. If the symptoms are still happening, there is a possibility that the socks also contain the materials that trigger allergy.

 

The safest way to find out what triggers the allergy is of course by going to a hospital or an allergist. Through a number of allergy tests, doctors can find out what causes the allergy and provide appropriate preventive and treatment steps.

 

Basically, most allergies can’t be cured. Therefore, it is important for Moms to recognize what triggers the allergy and understand the right information on how to overcome and prevent it. Don’t forget to always provide allergic relieve medication, such as corticosteroid ointment, as an anticipation when your children have the allergic symptoms. Make sure that the medicine is safe to be used by consulting to an allergist in advance.